# SDR USAASB01184

- Difficulty date: June 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE EMERGENCY LIGHTS ON THE SEATS IN AFT CABIN DIM.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
